# SDR DALA2021010800112

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 17,412 hours, 12,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER IN ATL, GROUND DAMAGE WAS INCURRED TO THE FUSELAGE SKIN BETWEEN STA 888-927 AND STR 23R-24R.  MAINTENANCE REPAIRED DAMAGE, PER ERA 589328-14.
